Alert archive / Wisconsin / Flash Flood Warnings in 2018

Flash Flood Warning 2, NWS Duluth, MN

June 15, 2018Iron County, Wisconsin

NWS Duluth, MN issued this flash flood warning at Jun 15, 2018, 10:25 AM CDT for Iron County, Wisconsin. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2018, 10:25 AM CDT (15:25 UTC)
Expired
Jun 15, 2018, 1:30 PM CDT
In force
3 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

County Iron County, WI

The radar

The Duluth radar (KDLH), 153 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 12:15 PM CDTHEAVY RAIN 3.8Hurley, WIADDITIONAL 0.30 INCHES SINCE PREVIOUS REPORT. STILL RAINING AT THE TIME OF THE CALL.
Jun 15, 12:30 PM CDTHEAVY RAIN 3.25Gile, WITOTAL RAINFALL ACCUMULATION SINCE 5 AM. STILL RAINING AT THE TIME OF THE REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.4 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2277 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

952 
WGUS53 KDLH 151525
FFWDLH
WIC051-151830-
/O.NEW.KDLH.FF.W.0002.180615T1525Z-180615T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Duluth MN
1025 AM CDT FRI JUN 15 2018

The National Weather Service in Duluth MN has issued a

* Flash Flood Warning for...
  Iron County in northwestern Wisconsin...

* Until 130 PM CDT

* At 1023 AM CDT, local law enforcement reported water over US 
  Highway 2 and County Highway D. Observers and radar estimate 2 to 
  4 inches of rain has already fallen and more storms will be moving 
  through the area. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Turtle Flambeau Flowage, Hurley, Mercer, Saxon, Gurney, Upson,
  Gile, Montreal, Kimball, Pence, Long Lake In Iron County, Van
  Buskirk, Gile Flowage, Cedar, Island Lake Iron County, Fisher Lake,
  Iron Belt, and Bad River Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4610 9021 4634 9052 4657 9054 4661 9045
      4660 9043 4657 9044 4656 9041 4653 9039
      4655 9033 4654 9031 4652 9031 4652 9027
      4651 9027 4649 9021 4643 9016 4634 9012
      4630 8993 4618 8993

$$

Melde
1 follow-up statement
961 
WGUS73 KDLH 151656
FFSDLH

Flash Flood Statement
National Weather Service Duluth MN
1156 AM CDT FRI JUN 15 2018

WIC051-151830-
/O.CON.KDLH.FF.W.0002.000000T0000Z-180615T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iron WI-
1156 AM CDT FRI JUN 15 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR
IRON COUNTY...

At 1154 AM CDT, heavy rain continued to fall over portions of the 
warned area. Iron County sheriff reported water was over US Highway 
2 west of County Road D. Radar and observers reported 2 to nearly 5 
inches of rain has already fallen with an additional inch or two 
possible into early afternoon. Flash flooding is expected to begin 
shortly or continue.

Some locations that will experience flooding include...
Turtle Flambeau Flowage, Hurley, Mercer, Saxon, Gurney, Upson, Gile,
Montreal, Kimball, Pence, Long Lake In Iron County, Van Buskirk, Gile
Flowage, Cedar, Island Lake Iron County, Fisher Lake, Iron Belt, and
Bad River Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4610 9021 4634 9052 4657 9054 4661 9045
      4660 9043 4657 9044 4656 9041 4653 9039
      4655 9033 4654 9031 4652 9031 4652 9027
      4651 9027 4649 9021 4643 9016 4634 9012
      4630 8993 4618 8993

$$

Melde

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:56 AM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 15, 6:56 AM CDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
656 AM CDT Fri Jun 15 2018

.SHORT TERM...(Today through Saturday)
Issued at 454 AM CDT Fri Jun 15 2018

Multiple rounds of thunderstorms through the weekend with a warm and
moist airmass across the Northland. Some storms could be strong to
severe and produce heavy rainfall, but where and when this threat is
greatest is a challenge as it will be dependent on how convection
evolves.

On the synoptic scale a mid/upper level ridge will persist across
the Upper Great Lakes region through the weekend while a longwave
trough deepens over the Pacific Northwest/Great Basin region. At
low levels southerly flow will advect a stream of warm and moist air
into a warm front boundary that will park itself in an east-east
orientation over central/northern MN into northern WI today
providing a focus for thunderstorms through today and tomorrow.
Modest instability will develop along and south of this warm front
boundary today, with anywhere from 1500 to 2500+ j/kg MLCAPE
developing by the late afternoon hours. A strong cap will likely
prevent much in the way of surface-based storm development through
the afternoon in east-central MN, but where the cap is a bit weaker
in central MN storms are expected to develop and track eastward.
There also may be a subtle mid-level shortwave trough that will
provide just enough large-scale lift to help weaken the cap combined
with surface heating. Storm activity this morning will also
influence where exactly the best environment sets up, but wherever
storms develop there will initially be a threat for large hail and
gusty winds, with storms consolidating tonight and the severe threat
diminishing.

This storm activity is expected to gradually diminish in coverage
and intensity as storms become outflow dominant and consolidate this
evening. However, as the southerly flow continues there will be
recovery of the elevated instability late tonight (after midnight),
another round of scattered to widespread strong to severe storms
will be possible. Again, this will be dependent on outflow
boundaries and resultant boundary layer conditions in place, but
confidence is high that another round of storms will develop late
tonight across northern Minnesota into northwest Wisconsin and last
into Saturday morning in some form. As the low level jet wanes
Saturday morning, activity will weaken once again resulting in a
period of lower precip chances mid-morning to early afternoon
Saturday.

Saturday will be hot and humid across the Northland as the warm
frontal boundary is expected to gradually lift northward. After
morning showers/storms, the environment will again recover thanks to
the southerly flow at low levels. A scenario similar to Friday may
occur with the cap weakening in central MN and storms firing along
the warm front from west to east. Again, primary threat early on
will be hail with a lower threat for gusty winds.

Besides the occasional hail threat, all storms will produce heavy
rainfall rates given the high precipitable water values and rich low
level moisture. Flash flood guidance is fairly high at 2-3" for a 3
hour period, and outside of very localized cases we do not
anticipate reaching that threshold with the rounds of storms today,
late tonight, or late Saturday due to their generally progressive
motions. Where the heaviest rain falls over the course of today and
tomorrow will drive where the flash flood guidance lowers and a
better risk for flash flooding arises. Most likely this will happen
with the storms expected later in the weekend as soils begin to
become saturated. But for the early part of the weekend, the primary
threat will be large hail and gusty winds.

.LONG TERM...(Saturday night through Thursday)
Issued at 454 AM CDT Fri Jun 15 2018

Upper level flow flattens Saturday night as several embedded pieces
of vorticity attempt to move over the forecast area. Several of the
models are showing convective feedback affecting these vort maxes,
which in turn affects how the thunderstorm threat evolves. This also
affects where the baroclinic zone sets up over the area, which is
the focus for the location of these storms. Model differences in the
amount and coverage of QPF are in question. Regardless, this looks
to be the best opportunity for severe storms into Sunday morning.
Plenty of instability is available, steep lapse rates, along with
PWATS approaching 2 inches for some heavy rain. The only problem
will be a capping inversion and how strong it will be. 700mb temps
will be less than 9C early in the evening, but increasing to greater
than 10C as a low level jet brings to impinge on the region. This
would lead to storms becoming elevated and introduce some question
into the severe potential. Some localized flooding may occur with
these high PWATS, by with the dry soil moisture, less than 30
percent, a lot of the rain will just be soaked into the ground. The
baroclinic zone is moving south Sunday and will still be the focus
for storms as additional vort maxes move overhead. There will be a
period of time during the day without storms, but hard to pin down
at this time. Not much change to Sunday night with additional storms
expected. A positively tilted upper trof is on the move through
Canada Monday and results in the baroclinic zone dropping out of the
area as high pressure begins to arrive with the trof. A few showers
may linger before ending in the afternoon. The surface high remains
over the area through Wednesday as the upper flow turns northwest as
the upper trof departs. The upper level ridge builds back over the
area on Thursday as more pieces of vorticity ride the ridge into the
region.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 656 AM CDT Fri Jun 15 2018

First round of showers and storms were moving past the terminals
early in the forecast with VFR. This activity will diminish by mid
morning. The next round of showers and storms are forecast to
develop after 23Z. Have a VCTS or VCSH mention as when they
impact a terminal is in question. Cigs will drop into the MVFR or
IFR range nearest the stronger storms, along with gusty winds and
possibly heavy rain. This will continue through the end of the
forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  76  58  78  62 /  70  60  60  70
INL  75  57  77  58 /  40  20  50  50
BRD  84  65  79  66 /  50  60  70  80
HYR  84  64  84  68 /  70  80  50  70
ASX  81  57  81  61 /  80  70  50  80

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

SHORT TERM...JJM
LONG TERM...GSF
AVIATION...GSF
Hazardous weather outlook, Jun 15, 5:01 AM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
501 AM CDT Fri Jun 15 2018

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-161015-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
501 AM CDT Fri Jun 15 2018

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms will track across parts of northeast Minnesota and
northwest Wisconsin this morning, some of which could be strong to
severe producing large hail. In addition, heavy rainfall rates
will reduce visibility at times and briefly create ponding on
roads.

There will be a break in the thunderstorm activity late morning
into the afternoon today, then another round of thunderstorms is
possible late this afternoon and overnight tonight. Some storms
could be strong to severe producing large hail and gusty winds,
especially after midnight tonight. In addition, all storms will
produce heavy rainfall rates.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Several rounds of thunderstorms are anticipated Saturday and
Sunday. Strong to severe storms are possible. In addition, there
is a potential for heavy rain and some flooding, especially on
Sunday.

.SPOTTER INFORMATION STATEMENT...

Skywarn Spotters may be needed today and tonight. Reports of any
size hail, wind damage, and rainfall measurements are requested.

LSZ121-140>148-161015-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
501 AM CDT Fri Jun 15 2018

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...Today and Tonight

Thunderstorms are likely today and tonight. Occasional lightning,
gusty winds and heavy rain are expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Several rounds of thunderstorms are forecast from Saturday through
Monday. Occasional lightning, gusty winds and heavy rain are
expected through Sunday.

GSF/JJM

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Jun 15, 9:17 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Duluth MN
917 AM CDT FRI JUN 15 2018

WIZ002-003-008-151445-
Bayfield-Ashland-Sawyer-
917 AM CDT FRI JUN 15 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BAYFIELD...
SOUTHWESTERN ASHLAND AND NORTHWESTERN SAWYER COUNTIES...

At 915 AM CDT, an area of strong thunderstorms was near Seeley, or
12 miles northeast of Hayward, moving east at 40 mph. We received an
mPING report of half-inch hail in the strongest storm.

Wind gusts up to 40 mph, dime-size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with these
storms.

These storms will be near...
  Cable around 920 AM CDT.
  Namekagon Lake around 935 AM CDT.
  Namekagon around 940 AM CDT.
  Clam Lake around 945 AM CDT.

Other locations impacted by these storms include Ghost Lake,
Totagatic Flowage, Totagatic Lake, Lost Land Lake, Middle Eau Claire
Lake, Teal Lake, Spider Lake In Sawyer County, Day Lake, Nelson Lake,
and Moose Lake Sawyer County.

Seek shelter inside a sturdy building and away from windows until
these storms pass.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive into areas where water covers the
road, the road may be washed out.

LAT...LON 4603 9155 4630 9154 4637 9087 4603 9081
TIME...MOT...LOC 1415Z 261DEG 34KT 4617 9136

JTS
Local storm report, Jun 15, 10:00 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1000 AM CDT FRI JUN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     HAIL             5 NNE NEW POST          45.96N 91.13W
06/15/2018  M1.25 INCH       SAWYER             WI   PUBLIC

            LARGEST HAILSTONES WERE HALF DOLLAR SIZED.

&&

WL
Local storm report, Jun 15, 10:01 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1001 AM CDT FRI JUN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     HAIL             POPLAR                  46.58N 91.79W
06/15/2018  M0.50 INCH       DOUGLAS            WI   PUBLIC

&&

WL
Special weather statement, Jun 15, 10:09 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Duluth MN
1009 AM CDT FRI JUN 15 2018

MNZ037-038-151530-
Pine-Carlton/South St. Louis-
1009 AM CDT FRI JUN 15 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PINE AND
SOUTHWESTERN CARLTON COUNTIES...

At 1009 AM CDT, a strong thunderstorm was near Willow River, or 26
miles north of Hinckley, moving east at 30 mph.

Wind gusts up to 45 mph, nickel-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with this storm.

Locations impacted include...
Barnum, Mahtowa, Willow River, Kettle River, Sturgeon Lake, Denham,
and Moose Lake State Park.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore
immediately inside a study building.

LAT...LON 4633 9305 4649 9305 4654 9264 4633 9263
TIME...MOT...LOC 1509Z 265DEG 26KT 4640 9291

 Miller
Special weather statement, Jun 15, 10:12 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Duluth MN
1012 AM CDT FRI JUN 15 2018

MNZ037-038-WIZ001>003-151545-
Pine-Carlton/South St. Louis-Douglas-Bayfield-Ashland-
1012 AM CDT FRI JUN 15 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PINE...
SOUTHEASTERN CARLTON...CENTRAL BAYFIELD...CENTRAL DOUGLAS AND WEST
CENTRAL ASHLAND COUNTIES...

At 1011 AM CDT, strong thunderstorms were along a line extending from
Barksdale, to near Holyoke, and moving east at 30 mph.

Wind gusts up to 45 mph, penny-size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with these
storms.

These storms will be near...
  Barksdale around 1015 AM CDT.
  Washburn around 1020 AM CDT.
  Ashland around 1025 AM CDT.

Other locations impacted by these storms include Wentworth, Bad River
Reservation, Pleasant Valley, Duquette, Amnicon Lake, Chaffey,
Amnicon Falls State Park, Harlis, Bennett, and Pattison State Park.

Seek shelter inside a sturdy building and away from windows until
these storms pass.

LAT...LON 4651 9064 4632 9263 4656 9267 4673 9088
      4667 9081 4666 9083 4667 9080
TIME...MOT...LOC 1511Z 278DEG 28KT 4662 9095 4650 9248

JTS
Local storm report, Jun 15, 10:23 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1023 AM CDT FRI JUN 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      2 NW HURLEY             46.48N 90.22W
06/15/2018                   IRON               WI   911 CALL CENTER

            WATER COVERING ROADWAY, WHICH IS TWO FEET
            DEEP NEAR THE INTERSECTION OF US HIGHWAY 2
            AND COUNTY HIGHWAY D.

&&

WL

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:43 AM CDTSevere Thunderstorm WarningDLHAshland, Sawyer32 min
Jun 15, 3:49 AM CDTSevere Thunderstorm WarningDLHBayfield41 min
Jun 15, 3:56 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield49 min
Jun 15, 3:57 AM CDTSpecial Weather StatementDLHSawyer33 min
Jun 15, 4:15 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron, Sawyer45 min
Jun 15, 4:49 AM CDTSpecial Weather StatementDLHAshland26 min
Jun 15, 4:51 AM CDTSevere Thunderstorm WarningDLHPrice, Sawyer39 min
Jun 15, 5:16 AM CDTSpecial Weather StatementDLHIron59 min
Jun 15, 5:59 AM CDTSevere Thunderstorm WarningDLHAshland, Iron46 min
Jun 15, 8:38 AM CDTAreal Flood AdvisoryDLHIron3 hr
Jun 15, 9:17 AM CDTSpecial Weather StatementDLHSawyer28 min
Jun 15, 10:12 AM CDTSpecial Weather StatementDLHAshland, Bayfield, Douglas33 min
Jun 15, 11:01 AM CDTSevere Thunderstorm WarningDLHDouglas44 min
Jun 15, 11:26 AM CDTAreal Flood AdvisoryDLHAshland, Bayfield, Iron3 hr
Jun 15, 11:57 AM CDTSpecial Weather StatementDLHAshland18 min
Jun 15, 12:16 PM CDTFlash Flood WatchDLHAshland, Bayfield, Burnett, Douglas, Iron, Price and 2 more59 hr
Jun 15, 12:17 PM CDTSpecial Weather StatementDLHIron13 min
Jun 15, 12:27 PM CDTSpecial Weather StatementDLHBayfield33 min
Jun 15, 12:31 PM CDTSevere Thunderstorm WarningDLHDouglas29 min
Jun 15, 1:12 PM CDTSpecial Weather StatementDLHBayfield18 min
Jun 15, 1:23 PM CDTAreal Flood WarningDLHAshland, Bayfield, Iron15 hr
Jun 15, 1:32 PM CDTAreal Flood AdvisoryDLHDouglas118 min
Jun 15, 1:39 PM CDTSpecial Weather StatementDLHBayfield, Douglas21 min
Jun 15, 2:10 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield50 min
Jun 15, 2:58 PM CDTSpecial Weather StatementDLHIron17 min
Jun 15, 3:23 PM CDTAreal Flood AdvisoryDLHDouglas112 min
Jun 15, 3:31 PM CDTSpecial Weather StatementDLHIron14 min
Jun 15, 3:33 PM CDTSpecial Weather StatementDLHAshland12 min
Jun 15, 3:48 PM CDTSpecial Weather StatementDLHSawyer12 min
Jun 15, 4:31 PM CDTSpecial Weather StatementDLHWashburn14 min
Jun 15, 4:46 PM CDTSpecial Weather StatementDLHSawyer, Washburn14 min
Jun 15, 5:09 PM CDTAreal Flood AdvisoryDLHAshland, Iron, Price, Sawyer3 hr
Jun 15, 5:55 PM CDTSpecial Weather StatementDLHPrice35 min

Nearby

Flash Flood Warnings in Wisconsin, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.